# SDR HEEA087443

- Difficulty date: June 12, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Aircraft: N417PH
- Make and model: Bell 407
- Aircraft serial: 53038
- Aircraft time: 4,419 hours
- System (JASC): 3110 · Instrument Panel
- Part: Panel
- Part number: 407375038101
- Condition: Broken
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIGHTED PANEL IS BROKEN AT AFT END NEXT TO THROTTLE GRIP. TO BE SENT TO MFG FOR CREDIT.
